# SDR SWAA2014110633847

- Difficulty date: October 6, 2014
- Submitted: November 6, 2014
- Operation: Air carrier
- Aircraft: N371SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26598
- Aircraft time: 67,642 hours, 56,343 cycles
- System (JASC): 5240 · Service Doors
- Part: Hinge
- Part number: 65C34071
- Condition: Loose
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR UPPER HINGE LOOSE.  REPAIRED HINGE IAW MM.
